# SDR DXTA200810093299

- Difficulty date: October 9, 2008
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N872QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258472
- Aircraft time: 6,419 hours, 4,608 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: AC67732
- Part serial: XE112
- Condition: Leaking
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LT SIDE (CAPT'S SIDE) NOT BRAKE PRESSURE ON LT PEDAL. LT PEDAL GOES TO THE FLOOR. RT PEDAL WORKS NORMAL. RT SIDE (SIC SIDE) BOTH PEDALS WORK NORMAL. TROUBLESHOOT SYS AND FOUND BRAKE CONTROL VALVE LEAKING AT PLUNGER/ REPLACED BRAKE CONTROL VALVE AND SERVICED BRAKE PEDAL RESERVOIRS. BRAKES OPS CHECK GOOD AT THIS TIME. WORK DONE IAW AMM 32-40-71.
